# SDR AALA201811209011

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,812 hours, 8,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: R2 Door Arming
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER WAS LOOSE. SECURED THE ARMING LEVER IAW AMM 52-22-00. OPS CHECKED GOOD.
